.I went from 10 to 5 mg Viibryd because of the... dizziness and foggy brain i get. Its been over 3 weeks. Think i should up my dose now. I still have the light headed feeling...
Have you spoken with your psychiatrist about your dosage?
I have been on Viibryd, at 40mg/day, for over a year and it has changed my life. I strongly suggest you discuss your issues with your doctor. It is possible this might not be the correct med for you or that the dosage may not be correct.
Please keep us informed. You will get all the moral support you need here.
Hello and welcome to the Forum. Sorry I didn't see your question until now. Hopefully you've by now talked to your DR about your dosage. Although usually none of us are physicians, you can find a great deal of info here based on our personal experiences with the drug, or you ask a specific question. For me the brain fuzziness cleared after a few weeks and Viibryd has helped in amazing ways. Wish you the best.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2012 • 3 answers
Posted 28 May 2012 • 6 answers
I have been taking Pristiq exteded release for about 3 weeks. I also take xanax 3 times a day. I am?
Posted 20 Sep 2012 • 3 answers
Posted 20 Mar 2014 • 3 answers
Posted 21 Aug 2016 • 2 answers